EconPapers    
Economics at your fingertips  
 

Solving the backward problem for space-fractional diffusion equation by a fractional Tikhonov regularization method

Guang-Hui Zheng and Quan-Guo Zhang

Mathematics and Computers in Simulation (MATCOM), 2018, vol. 148, issue C, 37-47

Abstract: In this paper, we consider the backward problem for diffusion equation with space-fractional Laplacian. In order to overcome the ill-posedness of the backward problem, we propose a fractional Tikhonov regularization method to solve it. Based on the conditional stability estimate and an a posteriori regularization parameter choice rule, the convergence rate estimate is presented under a-priori bound assumption for the exact solution. Finally, several numerical examples are given to show that the proposed numerical methods are effective.

Keywords: Backward problem; Fractional Tikhonov regularization method; Fractional Laplacian; Convergence rate estimate; a posteriori parameter choice (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S037847541730397X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:148:y:2018:i:c:p:37-47

DOI: 10.1016/j.matcom.2017.12.005

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:148:y:2018:i:c:p:37-47